# SDR SABA011058

- Difficulty date: October 31, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,210 hours, 42,943 cycles
- Engine: Pwa PW120
- Engine time: 4,736 hours, 5,508 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 3039242
- Part serial: NA
- Condition: Shorted
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

Aircraft 801 on flight 5025 from Charlotte to Tallahassee; after take-off the pilot reported a full knob split on the power levers with number two engine lagging behind. Aircraft returned to Charlotte and landed with no other problems. No emergency was declared. Maintenance removed and replaced the NH and NP probes. Aircraft was ground run and opa checked good. Aircraft was returned to service.
